Skip to content
BTB for the first time after missing 4 bcp
avatar
VanessitaMG posted:
So I've been on Levora bcp for the past four months, I just started my new pack last sunday but I stopped on Wednesday and didn't take a pill until Monday..I know I messed up but Sunday night I noticed i had pinkish blood when I wiped and Monday I started spotting while I was at work then it became brown discharge and Tuesday which was yesterday I started bleeding heavily and passing a few blood clots, I have major cramps and lower back pain that is affecting me at work and home...this is the first time I experience this...I need help I am terrified and also am wondering when will the bleeding stop? I've been taking two pills since monday to make up for the 4 active pills I missed last week. Should I continue taking them or should I completely stop them? Help!
Reply


Helpful Tips

Missed period...I have an iud(Paragaurd)
Hi just need some advice, my LMP was at the end of october and i havent had another period since. I also have the Paragaurd IUD. It really ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.